# SDR GLBA98068

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120092
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fire Loop
- Part number: 360175450
- Condition: Chafed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LT WHEEL WELL FIRE DETECTION ILLUMINATED.  AIRCRAFT RETURNED TO GATE.  REPLACED FIRE LOOP.  (M)
